# SDR CA090618010

- Difficulty date: June 13, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 35,502 hours
- Engine: Pwa PW120
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 307005901
- Condition: Cracked
- Location: Gas Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) AFTER TAKEOFF,  THERE WAS A NR 2 ENG FIRE WARNING, ENG WAS SHUTDOWN, FIRE EXTINGUISHER WAS DISCHARGED AND ACFT RETURNED TO DEPARTURE. MX FOUND A CRACK IN THE ENG COMBUSTION SECTION. PN AND DESCRIPTION WILL FOLLOW. CADOR 2009C1441 REFERS.
